# SDR N6WA2012102701

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 23,649 hours, 17,211 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUT HANDLE CAUTION MESSAGE, INTERMITTENT AFTER LANDING.  OP'S CHECKED PAX DOOR IAW 52-11-00.
